About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 185469, 11 pages
http://dx.doi.org/10.5402/2012/185469
Research Article

Exact Periodic Solutions of the Nonintegrable Kawahara Equation

Department of Applied Mathematics and Informatics, Technical University of Sofia, P.O. Box 384, 1000 Sofia, Bulgaria

Received 26 April 2012; Accepted 19 July 2012

Academic Editors: M. Ehrnström, K. S. Fa, D. Gepner, and W.-H. Steeb

Copyright © 2012 Ognyan Yordanov Kamenov and Anna P. Angova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ognyan Yordanov Kamenov and Anna P. Angova, “Exact Periodic Solutions of the Nonintegrable Kawahara Equation,” ISRN Mathematical Physics, vol. 2012, Article ID 185469, 11 pages, 2012. doi:10.5402/2012/185469